# SDR USAA2011083100051

- Difficulty date: August 1, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945264
- Part serial: 233
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - 3 CRACKS ON MAIN ENTRY DOOR ON INNER SKIN AT NR 5, 6, & 7 STOPS BS 1147, RBL 15.  REPAIRED MAIN ENTRY DOOR ON INNER SKIN IAW EA 103251.
